DOI 10.1016/j.annfar.2006.11.002
[Standard perioperative management of patients treated with lithium can lead to hyperosmolar coma].
Аннотация
A 55-year-old woman with bipolar disorder who had been taking lithium for several years developed hyperosmolar coma following osteosynthesis of a hip fracture. The coma was attributed to decompensation of undiagnosed nephrogenic diabetes insipidus due to chronic lithium intake. The lengthy perioperative fasting and large fluid loading (necessitated by the anesthetic technique) led to acute hypernatremia. Closer monitoring and a different anesthetic strategy might have avoided this classical complication of chronic lithium therapy. The patient recovered after symptomatic treatment. We discuss the perioperative management of patients taking (or having taken) lithium, based on a review of the literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.